Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Integrability of superharmonic functions on Hölder domains of the plane

Author: Makoto Masumoto
Journal: Proc. Amer. Math. Soc. 117 (1993), 1083-1088
MSC: Primary 31A05; Secondary 30C20
MathSciNet review: 1152284
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that if $ D$ is a finitely connected Hölder domain of the plane, then there exists $ p > 0$ for which every positive superharmonic function on $ D$ is $ p$-integrable over $ D$ with respect to two-dimensional Lebesgue measure.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31A05, 30C20

Retrieve articles in all journals with MSC: 31A05, 30C20

Additional Information

PII: S 0002-9939(1993)1152284-9
Keywords: Hölder domain, quasi-hyperbolic metric, superharmonic function, harmonic function, conformal mapping
Article copyright: © Copyright 1993 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia